Full Text:   <1410>

Summary:  <1135>

CLC number: R758.25

On-line Access: 2017-07-05

Received: 2017-02-07

Revision Accepted: 2017-05-02

Crosschecked: 2017-06-16

Cited: 0

Clicked: 2552

Citations:  Bibtex RefMan EndNote GB/T7714

 ORCID:

Yuan Liang

http://orcid.org/0000-0002-0055-835X

-   Go to

Article info.
Open peer comments

Journal of Zhejiang University SCIENCE B 2017 Vol.18 No.7 P.649-652

http://doi.org/10.1631/jzus.B1700065


Toxic epidermal necrolysis after dactinomycin and vincristine combination chemotherapy for nephroblastoma


Author(s):  Yuan Liang, Zhou Yang, Zi-gang Xu, Lin Ma

Affiliation(s):  Department of Dermatology, Beijing Children’s Hospital, Capital Medical University, Beijing 100045, China

Corresponding email(s):   bch_maleen@aliyun.com

Key Words:  Drug reaction, Malignant neoplasms, Toxic epidermal necrolysis, Chemotherapy, Nephroblastoma


Share this article to: More <<< Previous Article|

Yuan Liang, Zhou Yang, Zi-gang Xu, Lin Ma. Toxic epidermal necrolysis after dactinomycin and vincristine combination chemotherapy for nephroblastoma[J]. Journal of Zhejiang University Science B, 2017, 18(7): 649-652.

@article{title="Toxic epidermal necrolysis after dactinomycin and vincristine combination chemotherapy for nephroblastoma",
author="Yuan Liang, Zhou Yang, Zi-gang Xu, Lin Ma",
journal="Journal of Zhejiang University Science B",
volume="18",
number="7",
pages="649-652",
year="2017",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.B1700065"
}

%0 Journal Article
%T Toxic epidermal necrolysis after dactinomycin and vincristine combination chemotherapy for nephroblastoma
%A Yuan Liang
%A Zhou Yang
%A Zi-gang Xu
%A Lin Ma
%J Journal of Zhejiang University SCIENCE B
%V 18
%N 7
%P 649-652
%@ 1673-1581
%D 2017
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.B1700065

TY - JOUR
T1 - Toxic epidermal necrolysis after dactinomycin and vincristine combination chemotherapy for nephroblastoma
A1 - Yuan Liang
A1 - Zhou Yang
A1 - Zi-gang Xu
A1 - Lin Ma
J0 - Journal of Zhejiang University Science B
VL - 18
IS - 7
SP - 649
EP - 652
%@ 1673-1581
Y1 - 2017
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.B1700065


Abstract: 
In this study, we describe a 2-year-old boy patient with nephroblastoma who has developed toxic epidermal necrolysis (TEN) associated with the combination chemotherapy administration of dactinomycin and vincristine. A skin biopsy confirmed the diagnosis of TEN, and with methylprednisolone pulse therapy, intravenous immunoglobulin (IVIG), and supportive care, the patient improved significantly.

肾母细胞瘤更生霉素和长春新碱联合化疗并发中毒性表皮坏死松解症的报道

概要:中毒性表皮坏死松解症是一类临床罕见但严重威胁患者生命的重症药疹,死亡率高达30%~50%。儿童中最常见致敏药物为抗癫痫药、抗生素和解热镇痛药。化疗药物引发中毒性表皮坏死松解症报道少见。本文报道一例2岁肾母细胞瘤患儿经更生霉素联合长春新碱化疗1周后并发严重皮肤药物不良反应--中毒性表皮坏死松解症。本报道旨在提醒肿瘤科医生警惕肿瘤患者治疗过程中发生中毒性表皮坏死松解症这一高致死性重症药疹的可能,需要在临床中密切观察患儿皮肤表现,一旦出现相应症状须立即作为危重症处理;同时提示皮肤科医生警惕化疗药更生霉素有引发中毒性表皮坏死松解症的可能,发现此类病人用药时出现皮疹应重视。早期识别并停用可疑药物,联合积极支持治疗可显著改善患者预后,降低死亡率。
关键词:药疹;恶性肿瘤;中毒性表皮坏死松解症;化疗;肾母细胞瘤

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1]Aznab, M., Khazaei, M., 2016. Stevens-Johnson syndrome patient received combination chemotherapy gemcitabine, cisplatin, and 5-FU for biliary tract cancer. Int. J. Cancer Manag., 9(3):e4211.

[2]Chung, W.H., Wang, C.W., Dao, R.L., 2016. Severe cutaneous adverse drug reactions. J. Dermatol., 43(7):758-766.

[3]Gravante, G., Delogu, D., Marianetti, M., et al., 2007. Toxic epidermal necrolysis and Steven-Johnson syndrome in oncologic patients. Eur. Rev. Med. Pharmacol. Sci., 11(4):269-274.

[4]Hockett, K.C., 2004. Stevens-Johnson syndrome and toxic epidermal necrolysis: oncologic considerations. Clin. J. Oncol. Nurs., 8(1):27-55.

[5]Jones, R., Kirkup, M., Guglani, S., et al., 2006. Toxic epidermal necrolysis after PCV combination chemotherapy for relapsed B-cell lymphoma. Clin. Oncol. (R. Coll. Radiol.), 18(1):90.

[6]Schoeffler, A., Levy, E., Weinborn, M., et al., 2014. Stevens-Johnson syndrome and Hodgkin’s disease: a fortuitous association or paraneoplastic syndrome? Ann. Dermatol. Venereol., 141(2):134-140 (in French).

[7]Schwartz, R.A., McDonough, P.H., Lee, B.W., 2013. Toxic epidermal necrolysis: Part I. Introduction, history, classification, clinical features, systemic manifestations, etiology, and immunopathogenesis. J. Am. Acad. Dermatol., 69(2):173.e1-173.e13; quiz 185-186.

[8]Wu, J., Lee, Y.Y., Su, S.C., et al., 2015. Stevens-Johnson syndrome and toxic epidermal necrolysis in patients with malignancies. Br. J. Dermatol., 173(5):1224-1231.

[9]Yang, C.H., Yang, L.J., Jaing, T.H., et al., 2000. Toxic epidermal necrolysis following combination of methotrexate and trimethoprim-sulfamethoxazole. Int. J. Dermatol., 39(8):621-623.

[10]Yoshifuku, K., Nishimoto, K., Matsuzaki, T., et al., 2015. A case of Stevens-Johnson syndrome developing during chemoradiotherapy for maxillary sinus cancer. Nihon Jibiinkoka Gakkai Kaiho, 118(12):1436-1442 (in Japanese).

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE